HIV medications and supplements
Aug 3, 2012
Response from Dr. Fawcett
Thanks for writing. Supplements, in general, can indeed interact with HIV medications. Check the archives in TheBody's"Choosing your medications" forum for specifics on the two you mentioned. Few supplements have been studied enough to adequately describe potential risks and/or benefits.
Be certain to discuss any use of supplements with your physician. Take care,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Penis After Oral Sex Hooker What Are The Chances Of HIV
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Oral Sex Hooker What Are The Chances Of HIV
- Does Amoxicillin Cure Stds?
- Is Chlamydia In The Blood?
- Recurring Vaginal Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.